About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
Previous
|
Up
|
Next
DML-CZ Home
Commentationes Mathematicae Universitatis Carolinae
Volume 45
Issue 4
Author: Cenkci, Mehmet
Cenkci, Mehmet
:
Strong versions of Kummer-type congruences for Genocchi numbers and polynomials and tangent coefficients
.
(English).
Acta Mathematica Universitatis Ostraviensis
,
vol. 13 (2005), issue 1
,
pp. 3-11
Search
Search
This Collection
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of